Osaka Journal of Mathematics

The lifted Futaki invariants and the ${\rm Spin}\sp c$-Dirac operators

Kenji Tsuboi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 2 (1995), 207-225.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786050

Mathematical Reviews number (MathSciNet)
MR1355741

Zentralblatt MATH identifier
0849.53045

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 32J27: Compact Kähler manifolds: generalizations, classification 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 58G03

Citation

Tsuboi, Kenji. The lifted Futaki invariants and the ${\rm Spin}\sp c$-Dirac operators. Osaka J. Math. 32 (1995), no. 2, 207--225. https://projecteuclid.org/euclid.ojm/1200786050


Export citation